|side effects/allergies/after hip replacement/ with HIV
Sep 25, 2009
Having HIV,and a total hip replacement.What would cause ithcing and wheps every 24 hrs.could it be the titanium metal ?
| Response from Dr. Henry
I have no direct experience with possible allergy to titanium. Other meds taken prior or during surgery can cause allergies so full history and physical history is recommended to evaluated what could contribute to a new rash as you describe. If any reader has any comments please post. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Night Sweats After Mutual Masturbation Sign Of HIV AIDS
- Pain In Urethra After Anal Sex Without Condom Does It Mean I Have HIV
- Psoriasis After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Sore Throat After Unprotected Anal Sex Worried I Have HIV
- Trouble Urinating After Anal Sex With Condom Does It Mean I Have HIV
- White Bumps On Penis After Anal Sex Bottom Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.